Volume 15,Issue 1,1995 Table of Contents

Other Issues:  


The Integral Formnla of Pontrjagin Characteristic Formon a Grassmann Manifold
  Mei Xiangming
  1995,15(1):1-6 [Abstract(1451)]  [View PDF]
On New Subclasses of Meromorphic p-Valent Functions
  Yang Dinggong
  1995,15(1):7-13 [Abstract(1382)]  [View PDF]
Certain Integral Operators for Starlike Functions
  B.A.Uralegaddi and C.Somanatha
  1995,15(1):14-16 [Abstract(1241)]  [View PDF]
The ωα+1-Compact T1-Space with Submeta-B -Property is ωα-Lindel?f
  Gao Yinzhu,Qu Hanzhang and Wang Shutang
  1995,15(1):17-20 [Abstract(1410)]  [View PDF]
G-Semilocal Rings and Homological Dimensions
  Yang Jinghua
  1995,15(1):21-24 [Abstract(1361)]  [View PDF]
On Weakly Commutative po-Semigroups
  Jing Fengjie and Chen Hui
  1995,15(1):25-28 [Abstract(1506)]  [View PDF]
Osciliation Criteria of Solutions for a Class of BoundaryValne Problems
  Chen Wendeng and Yu Yuanhong
  1995,15(1):29-34 [Abstract(1625)]  [View PDF]
Uniform Stability of Certain Nonlinear Systems of NentralFunctional Differential Equations with Infinite Delay
  Deng Feiqi and Zhao Yupeng
  1995,15(1):35-39 [Abstract(1304)]  [View PDF]
Note on Hardy-Littlewood Maximal Function
  Chen Liyuan
  1995,15(1):40 [Abstract(1010)]  [View PDF]
Two Snmmation Rules Using Generalized StirlingNumbers of the Second Kind
  Yu Hongquan
  1995,15(1):41-45 [Abstract(1346)]  [View PDF]
On the Truth of a Conjecture Concerning the q-Derangement Numbers
  Zhang Xiangde
  1995,15(1):46 [Abstract(1405)]  [View PDF]
A Construction of MATCH (14,3,1)-Designs
  Wang Jiabao
  1995,15(1):47-50 [Abstract(1188)]  [View PDF]
The Harmonious Chromatic Nnmberof a Complete 4-Ary Tree
  Lu Zhikang
  1995,15(1):51-56 [Abstract(1187)]  [View PDF]
On Mnltivariable Blending Approximation
  Wu Shuntang
  1995,15(1):57-66 [Abstract(1432)]  [View PDF]
On The Extensions of Integral Representations in Cn
  Li Jian
  1995,15(1):67-70 [Abstract(1126)]  [View PDF]
On Upper Semicontinuity of Connected (CO)Multifunction
  Fang Jialin
  1995,15(1):71-74 [Abstract(1365)]  [View PDF]
Nonlinear Boundary Value Problems for Integro-differential Equations of Volterrs Type
  Zhang Xiang
  1995,15(1):75-82 [Abstract(1174)]  [View PDF]
Blow-np of Solution of Semilinear Parabolic System
  Zhang Kenong
  1995,15(1):83-90 [Abstract(1614)]  [View PDF]
A Class of Multidimensional Nonlinear Pseudo-hyperbolic Equations of Higher Order
  Xiao Liming
  1995,15(1):91-97 [Abstract(1178)]  [View PDF]
  1995,15(1):98-100 [Abstract(1225)]  [View PDF]
A Class of Nonlinear Quasi-Variational Inequalities and Applications
  Xiang Fangni
  1995,15(1):101-104 [Abstract(1236)]  [View PDF]
The First Order Curvilinear Methods in Unconstrained Optimization
  Qi Tao and You Zhaoyong
  1995,15(1):105-110 [Abstract(1548)]  [View PDF]
Surface in Multivariate B-form on Some Regular Regions
  Luo Xiaonan and Jiang Yuming
  1995,15(1):111-117 [Abstract(1982)]  [View PDF]
  1995,15(1):118 [Abstract(1092)]  [View PDF]
Discrete Type Shook Semi-Markov Decision Processes with Discounted Cirterion
  Hu Qiying
  1995,15(1):119-122 [Abstract(1380)]  [View PDF]
On the Computation of Skew-symmetric Matrices
  Zhong Wanxie and Zhong Xiangxiang
  1995,15(1):123-128 [Abstract(1503)]  [View PDF]
Fuzzy Cardinality and Continuum Hypothesis
  Li Hongxing,Luo Chengzhong and Wang Peizhuang
  1995,15(1):129-134 [Abstract(1450)]  [View PDF]
  1995,15(1):135-136 [Abstract(1107)]  [View PDF]
Mond-Weir Duality for Nonsmooth Lipschtz Programming
  Li Hongwei and You Zhaoyong
  1995,15(1):137-139 [Abstract(1477)]  [View PDF]
  1995,15(1):140 [Abstract(1177)]  [View PDF]
  1995,15(1):141-143 [Abstract(1200)]  [View PDF]
  1995,15(1):144 [Abstract(1248)]  [View PDF]
  1995,15(1):145-146 [Abstract(1192)]  [View PDF]
  1995,15(1):147-148 [Abstract(1100)]  [View PDF]
  1995,15(1):149-150 [Abstract(1149)]  [View PDF]
  1995,15(1):151-152 [Abstract(1160)]  [View PDF]
The Prime Ideal Decomposition of a Left Ideal in Rings with Minimum Condition
  Wang Yuanjin
  1995,15(1):153-154 [Abstract(1330)]  [View PDF]
  1995,15(1):155-156 [Abstract(1254)]  [View PDF]
A Class of 4-PBIB Designs
  Chen Ruichen
  1995,15(1):157-158 [Abstract(1293)]  [View PDF]